# SDR SWIA201436781

- Difficulty date: February 1, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 30,770 hours, 27,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319 HAS CORROSION ON FWD SIDE AT S27.  C-CHECK,  REPLACED FRAME SECTOR IAW SRM.
